# SDR USAA001324

- Difficulty date: August 24, 2000
- Submitted: October 30, 2000
- Operation: Air carrier
- Aircraft: N427US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24549
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT -FOUND Z-ANGLE CORRODED 1.5 INCH BY 1.5 INCH, FROM BS 947 TO BS 986, AFT ENTRY DOOR.  REPLACED Z-ANGLE PER SRM 51-10-2.  (M)
